# SDR ASOA201101116

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,744 hours, 18,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT AFT EMERGENCY LIGHT IS INOP.  R & R EXTERIOR RT AFT EMERGENCY LIGHT LAMP IAW MM 33-51-21-000-810 AND 33-51-21-400-801.  OPS CHECKED GOOD.
